# SDR TEIL952

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600153
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 124D0036SL0226
- Condition: Failed
- Location: Rt Hyd
- Part time: 2,583 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH AND LANDING AT SAT, AS LANDING GEAR WAS EXTENDED, HYDRAULIC LOW FLOW (RH) AND HYDRAULIC LOW LEVEL LIGHTS ILLUMINATED. INSPECTION ON THE GROUND AT SAT BY LOCAL MAINTENANCE PERSONNEL DETERMINED THE RH HYDRAULIC PUMP PRESSURE LINE HAD FAILED AND WAS LEAKING FLUID. REPLACEMENT LINE WAS ORDERED AND SHIPPED TO SAT MAINTENANCE PERSONNEL FROM CESSNA AIRCRAFT AT ICT. LINE WAS REPLACED, SYSTEMS SERVICED, AND GROUND RUNS ACCOMPLISHED. HYDRAULIC PRESSURE FILTERS WERE INSPECTED FOR METAL CONTAMINATION AND NONE FOUND. SYSTEM BLED AND AIRCRAFT RETURNED TO SERVICE.
